At the beginning-mid febuary of this year i got my first depo shot. i was suppose to get my period march 3. I didnt get it march 3 but i got some spotting on march 5th and ever since (3 weeks) i have very little spotting of blood sometimes but mostly this weird odorless brown discharge everyday that is light most of the time. why have i had this for 3 weeks and wont go away? will it go away or should i switch birth control?
I don't know if the nurse who gave you the depo shot explained this to you, but the main principle this hormonal birth control works is by stopping your ovulation. And, when there is no ovulation, there is no fertile egg being released and your endometrium (tissue inside your uterus that breaks down and causes bleeding during your normal period) doesn't really get the hormonal sign that it needs to start regenerating again. Usually that's the main reason why you don't have periods on depo, or why you literally have only breakthrough bleeding similar to one women have on birth control pills. Some women even go on depo just for this purpose - to stop having too heavy or too painful periods,
Wish you all the best,